# SDR TC8A96028

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FS 1080, RIGHT STRINGER NR 34 DOUBLER HAS CORROSION, LEVEL 2.  MADE AND INSTALLED NEW DOUBLER AS PER SRM 51-10-O.  (M)
